# SDR REXA2020070600577

- Difficulty date: May 23, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 30,109 hours, 20,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXTERIOR BULB INOP.  REMOVED AND REPLACED RT EMERGENCY EXTERIOR BULB IAW AMM 33-51-15 OPS CHECK GOOD; PN ON/OFF:  8GH002473-08; SN ON/OFF: N/A.
